# SDR V0XD20221109003

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON SERVICE DOOR THRESHOLD NUTPLATES.   REMOVED AND REPLACED SERVICE DOOR CHANNEL IAW EMB 135/145 SRM 51-40-02, SRM 51-20-03.
